Alert archive / New Mexico / Wind Advisories in 2019
Wind Advisory 32, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Dec 14, 2019, 8:49 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Dec 15, 2019, 12:00 AM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2019, 8:49 PM MST (03:49 UTC)
- In effect from
- Dec 15, 2019, 12:00 AM MST
- Expired
- Dec 16, 2019, 2:50 AM MST
- In force
- 27 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214 WWUS74 KEPZ 150349 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 849 PM MST Sat Dec 14 2019 NMZ402-415-416-151300- /O.UPG.KEPZ.HW.A.0006.191215T0700Z-191216T0500Z/ /O.NEW.KEPZ.WI.Y.0032.191215T0700Z-191216T0500Z/ Southern Gila Highlands/Black Range- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 849 PM MST Sat Dec 14 2019 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MST SUNDAY... * WHAT...West winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Southern Gila Highlands/Black Range, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet. * WHEN...From midnight tonight to 10 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ414-151300- /O.NEW.KEPZ.WI.Y.0032.191215T0700Z-191216T0500Z/ West Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, and Mountain Park 849 PM MST Sat Dec 14 2019 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet. * WHEN...From midnight tonight to 10 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ403>413-417-TXZ418>424-151300- /O.NEW.KEPZ.WI.Y.0032.191215T1800Z-191216T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 849 PM MST Sat Dec 14 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest New Mexico and far west Texas. * WHEN...From 11 AM to 8 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Widespread blowing dust is not expected, but a few spots of blowing dust are possible, mainly Deming- Columbus to Las Cruces-El Paso corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hefner
4 follow-up statements
440 WWUS74 KEPZ 151230 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 530 AM MST Sun Dec 15 2019 NMZ402-414>416-160000- /O.CON.KEPZ.WI.Y.0032.000000T0000Z-191216T0500Z/ Southern Gila Highlands/Black Range- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 530 AM MST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Sacramento Mountains, Highlands of the Gila Region, and Black Range. * WHEN...Today through 10 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ403>413-417-TXZ418>424-160000- /O.CON.KEPZ.WI.Y.0032.191215T1800Z-191216T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 530 AM MST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest New Mexico and far west Texas. * WHEN...From 11 AM to 8 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Widespread blowing dust is not expected, but a few spots of blowing dust are possible, along and south of the I-10 corridor from the Arizona state line to El Paso, and east of White Sands National Monument. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
386 WWUS74 KEPZ 152206 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 306 PM MST Sun Dec 15 2019 TXZ420>424-152315- /O.CAN.KEPZ.WI.Y.0032.000000T0000Z-191216T0300Z/ Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 306 PM MST Sun Dec 15 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. Wind speeds will generally be 10 to 20 mph with gusts to 30 mph across the area, therefore the wind advisory is cancelled. $$ NMZ402-414>416-160500- /O.CON.KEPZ.WI.Y.0032.000000T0000Z-191216T0500Z/ Southern Gila Highlands/Black Range- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 306 PM MST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Sacramento Mountains, Highlands of the Gila Region, and Black Range. * WHEN...Through 10 PM MST this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ403>413-417-TXZ418-419-160300- /O.CON.KEPZ.WI.Y.0032.000000T0000Z-191216T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 306 PM MST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest New Mexico and far west Texas. * WHEN...Until 8 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Widespread blowing dust is not expected, but a few spots of blowing dust are possible, along and south of the I-10 corridor from the Arizona state line to El Paso, and east of White Sands National Monument. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 26
321 WWUS74 KEPZ 160255 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 755 PM MST Sun Dec 15 2019 NMZ403>413-417-TXZ418-419-160400- /O.EXP.KEPZ.WI.Y.0032.000000T0000Z-191216T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 755 PM MST Sun Dec 15 2019 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... Winds now northwest at 15 to 25 mph, and will then turn north 10 to 20 mph late tonight. A few gusts to 35 mph may persist most of the night near east slopes of mountains. $$ NMZ414>416-161200- /O.EXT.KEPZ.WI.Y.0032.000000T0000Z-191216T1200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 755 PM MST Sun Dec 15 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Sacramento Mountains. * WHEN...Until 5 AM MST Monday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ402-160500- /O.CON.KEPZ.WI.Y.0032.000000T0000Z-191216T0500Z/ Southern Gila Highlands/Black Range- Including the cities of Silver City, Lake Roberts, Kingston, and Fort Bayard 755 PM MST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 40 mph expected. * WHERE...Highlands of the Gila Region, and Black Range. * WHEN...Through 10 PM MST this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hefner
749 WWUS74 KEPZ 160950 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 250 AM MST Mon Dec 16 2019 NMZ414>416-161100- /O.CAN.KEPZ.WI.Y.0032.000000T0000Z-191216T1200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 250 AM MST Mon Dec 16 2019 ...WIND ADVISORY IS CANCELLED... Based on current observations, winds have fallen below advisory criteria. Periodically breezy winds will be possible through the rest of the predawn hours. $$ 35
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 4:34 PM MST, 4 hours 15 minutes earlier.
Area forecast discussion, Dec 14, 4:34 PM MST, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
434 PM MST Sat Dec 14 2019
.AVIATION...00Z TAF CYCLE...
VFR conds expected through the period. West winds 15-20 KTS gusts
to 30 KTS diminishing next couple hours, though gusts to 30 KTS
may continue most of the evening over higher terrain and near east
slopes of mountains. Winds will increase again Sunday as upper
trough approaches: after 17Z to west 25-30 KTS with gusts to 45
KTS. Also increasing BKN/OVC250 with the trough. Winds beginning
to diminish by mid evening Sunday. Right now blowing dust is a bit
of an unknown as the ground has been wet, but at least a few
patches 3-5SM BD possible. An AWW will likely be needed for KELP.
&&
.PREV DISCUSSION...133 PM MST Sat Dec 14 2019...
.SYNOPSIS...
Windy conditions are expected on Sunday as a Pacific low pressure
system passes to our north. Widespread gusts to 40 mph are
expected, with stronger winds over area mountains. Patchy blowing
dust will also be possible on Sunday. A cold front arrives from
the northwest early Monday morning which will cool the region down
significantly. Temperatures will be cold Monday and Tuesday with
mostly dry weather. The rest of the week will be dry as
temperatures slowly warm back to near normal by next Friday.
&&
.DISCUSSION...
.SHORT TERM...Now through Sunday Evening...
Temperatures this afternoon are reaching 10(+) degrees above normal
under clear skies, making it a nice Saturday for the Borderland
aside from the breezy westerly wind. Unfortunately, the breezy wind
will stick around through Sunday as a storm system passes to our
north. This also means precipitation chances will also remain north
of the forecast area.
A broad upper level ridge currently over the SW U.S. will flatten
out overnight as an upper trough enters the Pacific NW. This broad,
open wave will reach the Four Corners region by tomorrow afternoon.
Lee troughing has developed ahead of this system, increasing the
surface pressure gradient, and therefore surface wind. A 700 mb jet
of 40-50 knots will move into the forecast area by midnight. The
combination of the jet and the increased pressure gradient will help
higher elevations, and east slopes of area mountains to remain
breezy through the morning. Low temperatures will remain well above
normal overnight.
The pressure gradient continues to strengthen Sunday, and the 700 mb
jet of 40-50 knots will stick around through the day. Model
soundings have general agreement of mixing near, or close to that
700mb level by Sunday afternoon. Therefore, as mixing begins Sunday
morning, winds will gradually increase to at least the 20-30 mph
range in the lowlands by Sunday afternoon, with winds above 35-40
mph in higher terrain. After coordination with neighboring offices,
the High Wind Watch that is currently issued will remain as-is, with
subsequent shifts possibly upgrading the Watch for tomorrow. High
temperatures for Sunday will be just a bit cooler than Saturday, but
will still remain above normal with the lowlands reaching in the mid
60s to upper 70s.
&&
.LONG TERM...
Winds will likely remain gusty Sunday night as the axis of the
upper trough moves through, especially over the Sacramento
Mountains, Black Range, and Hudspeth County highlands. Winds will
turn to the northwest overnight as cool, Pacific air filters in.
There's also a slight chance for a rain/snow mix to develop over
the Sacramento Mountains, primarily orographically forced. Any
snow accumulations that do occur will likely be less than 1".
Temperatures will be much cooler to start the week, beginning on
Monday as cool air behind the Pacific cold front moves in from the
northwest. High temperatures on Monday will be 15 to 20 degrees
cooler than what we'll see the previous day, with lowland highs in
the lower 50's. High surface pressure over the central Plains
will open up the flow of a cold, polar air mass southward toward
our area, bringing temperatures down even further on Tuesday. Most
areas will fail to reach 50 degrees Tuesday afternoon followed by
low's in the mid 20's across the El Paso metro.
The rest of the week will feature progressive upper flow with
weaker winds aloft as the polar jet remains well to our north.
Wednesday is a little interesting as southerly surface flow
increases in response to an approaching upper trough, but models
fail to advect any substantial moisture into the area. By Friday,
upper level ridging will dominate the weather pattern and linger
through next weekend. Temperatures will slowly return to climate
normals by Friday. At it stands, no precipitation chances
expected after this Monday.
&&
.FIRE WEATHER...
Windy conditions are expected across the area beginning Sunday
morning and continuing through Sunday night. Winds of 25 to 35 mph
are in expected Sunday afternoon, with gusts up to 40 mph. Even
stronger winds will be possible over Lincoln National Forest and
the Black Range in southern NM, with gusts to 60 mph possible.
Sunday's temperatures will be warm though RH will only dip to
around 30%. Ventilation will be Very Good to Excellent.
A Pacific cold front arrives early Monday morning which will turn
winds to the northwest and cool the region down significantly.
A slight chance of rain/snow mix exists over the Sacramento
Mountains Monday morning, otherwise the rest of the area will
remain dry through the week. Temperatures will slowly warm back
to near normal by next Friday, with mostly clear skies and light
winds prevailing. Min RH will be in the 25-35% range each day.
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 48 70 40 52 / 0 0 0 0
Sierra Blanca 44 69 39 53 / 0 0 0 0
Las Cruces 42 65 34 50 / 0 0 0 0
Alamogordo 48 66 33 51 / 0 0 0 0
Cloudcroft 34 46 24 34 / 0 0 20 0
Truth or Consequences 43 64 32 48 / 0 0 0 0
Silver City 40 54 29 47 / 0 0 0 0
Deming 41 64 32 52 / 0 0 0 0
Lordsburg 42 61 32 50 / 0 0 0 0
West El Paso Metro 47 68 40 53 / 0 0 0 0
Dell City 43 70 37 55 / 0 0 0 0
Fort Hancock 44 75 40 58 / 0 0 0 0
Loma Linda 44 63 37 49 / 0 0 0 0
Fabens 46 71 40 55 / 0 0 0 0
Santa Teresa 43 68 35 52 / 0 0 0 0
White Sands HQ 48 67 37 52 / 0 0 0 0
Jornada Range 42 64 33 50 / 0 0 0 0
Hatch 45 65 32 52 / 0 0 0 0
Columbus 46 66 36 52 / 0 0 0 0
Orogrande 41 67 34 52 / 0 0 0 0
Mayhill 40 56 29 46 / 0 0 0 0
Mescalero 38 53 25 42 / 0 0 20 0
Timberon 38 53 26 43 / 0 0 10 0
Winston 38 56 27 43 / 0 0 0 0
Hillsboro 42 60 30 49 / 0 0 0 0
Spaceport 41 64 31 49 / 0 0 0 0
Lake Roberts 35 52 25 47 / 0 0 0 0
Hurley 41 57 29 48 / 0 0 0 0
Cliff 35 60 24 52 / 0 0 0 0
Mule Creek 36 54 28 47 / 0 0 0 0
Faywood 39 60 31 50 / 0 0 0 0
Animas 44 65 32 52 / 0 0 0 0
Hachita 41 64 31 52 / 0 0 0 0
Antelope Wells 45 65 34 54 / 0 0 0 0
Cloverdale 43 60 35 50 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from midnight MST tonight through Sunday evening
for NMZ402-415-416.
TX...None.
&&
99/99/99Hazardous weather outlook, Dec 14, 4:38 AM MST, 16 hours 11 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 438 AM MST Sat Dec 14 2019 NMZ401>417-TXZ418>424-151145- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 438 AM MST Sat Dec 14 2019 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds are expected on Sunday with lowland winds of 25 to 35 MPH and over 40 MPH for the higher terrain. A High Wind Watch is in effect valid late tonight through Sunday for parts of the Sacramento Mountains and the Gila. Winds of these speed could blow around light objects and cause some damage to light structures and trees. Driving on north-south roads will be difficult for high-profile vehicles. A few locations could see blowing dust as well. No hazardous weather is anticipated past Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.